# SDR CALA2014080191584

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FLOORBEAM T CAP CORROSION UNDER NUTPLATE STATION 1197 PLUS 70 RB 40.  REMOVED CORROSION BEYOND ALLOWABLE LIMITS.  R & R IAW SRM 51-40-02 & DWG 146T1206.  R & R ROLLER TRAY B1A & B6A IAW SRM 51040-02.
